I know this is a side effect but does it go away once I get use to taking them I really want to loose weight but the headache I won't be able to handle does anyone else get head aches from the pills
Yes jessy; this is pretty common and a headache should go away in time many times when we just start a medication we can get some side effects but the go away after 3 to 5 days now if it were something other than a headache I would call the doctor but I don't really think you well have any problems if it continues or is really bad today give the doctors office a call today. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 1 answer
Posted 21 Sep 2015 • 2 answers
Posted 6 Oct 2016 • 0 answers
Posted 9 Dec 2016 • 0 answers
Fluvoxamine - I started 50 mg last 2 days ago and Im feeling very bad and cant sleep is that normal?
Posted 26 Mar 2018 • 1 answer